# SDR CALA2025082808216

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N17320
- Make and model: Boeing 737-8
- Aircraft serial: 67576
- Aircraft time: 6,736 hours, 2,266 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS SLIDE ON 1R DOOR IS PROTRUDING AND DRAGGING ON THE FL OOR VISUALLY INSPECTED R1 SLIDE FOUND NO PROTRUSION OF THE SLIDE, AND SLIDE IS IN THE CORRECT POSITION SO NO DRAGGING WAS FOUND. OPEN AND CLOSED R1 DOOR FOR SMOOTH OPERATION. ARMED AND DISARMED R1 SLIDE AND FOUND NO DEFECTS.
